# SDR CA030210004

- Difficulty date: January 30, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 16,505 hours
- Engine: Allsn 250C20R2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 206076062003
- Part serial: RH1462
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC SERVO LEAKING. REMOVED FOR REPAIR.
